Skip to content
Warm feeling in testicles
avatar
An_226271 posted:
I don't know if this is the place to discuss this but the last couple of days I have had a warming feeling in my left testicle. It doesn't hurt and it comes and goes. Does anyone know what the problem is and what should i do about it.
Thanks
Reply
 
avatar
Digital_Boy responded:
Hi, its best to consult a Urologist.
However I know that varicocele cause the testes to increase heat.
Consult a Urologist to determine what may be the cause through observation and laboratory test.
 
avatar
counterso replied to Digital_Boy's response:
A varicocele would be obvious because you feel like a "bag of worms" inside the scrotum. Heat in your groin area could be a sign of infection pretty much anywhere in your body. Not likely necessary to see a urologist.

It could be as simple as sitting in a different chair, an allergy to something in your laundry detergent, or even a medication that is making your nerves more sensitive.
 
avatar
pvanvoor responded:
Hi, I have the same symptons. Do you still have the same feeling? I have a cold/flue which may be the reason I have these symptons. Please let me know if yours was or still is anything serious? Thannks
 
avatar
counterso responded:
It's probably nothing at all. It could be a little allergic reaction, a mild infection, or it could be your imagination. Since you reported no other symptoms, it's hard to become concerned at this point.
 
avatar
1jonbrown responded:
Anyone know the final out come to these symptoms?
 
avatar
counterso replied to 1jonbrown's response:
4 years ago, it's unlikely the original posters even have the same email address to see your note. Please start over and post information about what you specifically are experiencing.


Spotlight: Member Stories

Diagnosed with BXO (balanitis xerotica obliterans) in May 2011. I had a very sever case and had 4 surgeries and was in the hospital for 4 weeks.

Helpful Tips

Regarding erectile pain.
I was experiencing pain when I had erections. It was like a muscle strain sort of feeling. I was concerned until I figured out why I was ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.